# SDR AALA202301064287

- Difficulty date: November 29, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311107720390
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD CENTER POST LOWER ATTACHMENT AREAL RIGHT HAND CONTINUITY FITTING CRACKED AT FR 2 AND Y0. MAINTENANCE REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
